Web of Science: 3 cites, Scopus: 4 cites, Google Scholar: cites
Examples of finite-dimensional hopf algebras with the dual Chevalley property
Andruskiewitsch, Nicolas (Universidad Nacional de Córdoba. Facultad de Matemática, Astronomía y Física)
Galindo, César (Universidad de los Andes. Departmento de Matemáticas)
Müller, Monique (Universidad Nacional de Córdoba. Facultad de Matemática, Astronomía y Física)

Data: 2017
Resum: We present new Hopf algebras with the dual Chevalley property by determining all semisimple Hopf algebras Morita-equivalent to a group algebra over a finite group, for a list of groups supporting a non-trivial finite-dimensional Nichols algebra.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Hopf algebras ; Fusion categories ; Pointed hopf algebras ; Braided tensor categories
Publicat a: Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 445-474 (Articles) , ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/327587
DOI: 10.5565/PUBLMAT6121705


30 p, 593.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2017-09-04, darrera modificació el 2020-08-09



   Favorit i Compartir